# SDR FDEA200902130516

- Difficulty date: February 13, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,891 hours, 20,153 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adiru
- Part number: YG4048AA01
- Part serial: 56004453
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,756 hours, 2,702 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT ON T/O ROLL DUE TO LOSS OF AIRSPEED READOUT ON CAPT PFD (40KTS).  COMPLIED WITH QRH REMOVED AND REPLACED NR 1 ADIRU IAW AMM  34-25-34-4.  OP CHECKS GOOD.  PERFORMED LOW LEVEL LEAK CHECK OF NR 1 PITOT SYSTEM.  NO DEFECTS NOTED.
